×

Found 23,191 Documents (Results 1–100)

100
MathJax

Solving nonlinear inverse problems based on the regularized modified Gauss-Newton method. (English. Russian original) Zbl 07583219

Dokl. Math. 105, No. 3, 175-177 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 504, 47-50 (2022).
MSC:  65Rxx 65Jxx 47Jxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software